Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 321, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 18, 2025, 4:56 PM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2025, 4:56 PM CDT (21:56 UTC)
- Expired
- Sep 18, 2025, 5:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MO, Hickory County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 5:07 PM CDT | HAIL 1 | Weaubleau, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1879 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848
WUUS53 KSGF 182156
SVRSGF
MOC015-085-185-182230-
/O.NEW.KSGF.SV.W.0321.250918T2156Z-250918T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
456 PM CDT Thu Sep 18 2025
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Western Hickory County in central Missouri...
Southwestern Benton County in central Missouri...
Southeastern St. Clair County in west central Missouri...
* Until 530 PM CDT.
* At 456 PM CDT, a severe thunderstorm was located over Weaubleau, or
14 miles west of Hermitage, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pomme de Terre Lake, Pomme De Terre State Park, Hermitage,
Weaubleau, Wheatland, Collins, Gerster, Quincy, Harper, and Elkton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3817 9347 3792 9320 3781 9351 3781 9357
3783 9357 3783 9365 3789 9369
TIME...MOT...LOC 2156Z 214DEG 24KT 3787 9357
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melto1 follow-up statement
236
WWUS53 KSGF 182220
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
520 PM CDT Thu Sep 18 2025
MOC015-085-185-182230-
/O.EXP.KSGF.SV.W.0321.000000T0000Z-250918T2230Z/
Hickory MO-Benton MO-St. Clair MO-
520 PM CDT Thu Sep 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HICKORY...SOUTHWESTERN
BENTON AND SOUTHEASTERN ST. CLAIR COUNTIES WILL EXPIRE AT 530 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, southwestern and west central Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
&&
LAT...LON 3817 9347 3792 9320 3781 9351 3781 9357
3783 9357 3783 9365 3789 9369
TIME...MOT...LOC 2220Z 214DEG 24KT 3799 9347
$$
MeltoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 2:50 PM CDT, 2 hours 6 minutes earlier. Its key messages:
- Marginal (1 of 5) to Slight (2 of 5) Risk for severe storms this afternoon and evening, with highest confidence along and on either side of the Highway 65 corridor. Wind gusts to 60 mph and hail to the size of half dollars possible. Localized rainfall amounts up to 2-3 inches.
- More seasonal temperatures and additional rain chances will occur into the weekend and early next week. While most rain chances will be isolated to scattered, there is potential for at least one day to see more widespread rainfall.
Area forecast discussion, Sep 18, 2:50 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Springfield MO 250 PM CDT Thu Sep 18 2025 .KEY MESSAGES... - Marginal (1 of 5) to Slight (2 of 5) Risk for severe storms this afternoon and evening, with highest confidence along and on either side of the Highway 65 corridor. Wind gusts to 60 mph and hail to the size of half dollars possible. Localized rainfall amounts up to 2-3 inches. - More seasonal temperatures and additional rain chances will occur into the weekend and early next week. While most rain chances will be isolated to scattered, there is potential for at least one day to see more widespread rainfall. && .SHORT TERM /THROUGH TONIGHT/... Issued at 250 PM CDT Thu Sep 18 2025 Current mid-level water vapor imagery in tandem with RAP analysis depicts a trough/upper-level low hybrid system across the Central and Northern Plains. The closed low is over the northern Plains, with a shortwave extending the trough southward into KS/OK. Associated upper-level low is an occluded surface low pressure system over SD, with a newly developing surface low pressure system in KS, with a cold front extended southward into OK. Ahead of the system, high temperatures have warmed to the upper 80s and lower 90s with dewpoints in the lower 60s. The cold front and shortwave will be the focus for showers and thunderstorms this afternoon. Slight Risk for severe storms along Highway 65 corridor today: Cooler air aloft from the trough, along with faster winds aloft along the base of the trough has both increased instability and bulk wind shear enough for a more organized threat for severe thunderstorms than recent days. That being said, values are still rather marginal (1000-2000 J/kg MLCAPE; 15-25 kts deep layer shear). This will be enough for multicell clusters of thunderstorms rather than the single pulse cells we've been seeing the past few days. This storm mode along with the parameters in place points to hazards of 60 mph wind gusts and hail up to quarters to half dollars within the strongest clusters. The 12Z HREF has been in good agreement with isolated to scattered pulse showers and thunderstorms developing across the area after 2 PM (indeed, agitated cumulus and a few radar echoes have been noted as of 215 PM). These would be ongoing through the afternoon and evening with hazards of wind gusts up to 40-60 mph and quarter to half dollar sized hail. CAM members are then in good agreement for a broken line of thunderstorms to develop along the advancing cold front, with a narrow time and spatial window for the greatest coverage and intensity. Currently, this looks to be east of I-49 through the Highway 65 corridor where the Slight (2 of 5) Risk for severe weather is currently placed. With this broken line, wind gusts are a greater hazard up to 60 mph. This looks most likely to occur between 4-8 PM, slowly dissipating in intensity after 8 PM. Lingering light showers are then possible across the area, but no severe weather is expected after midnight. Lows then sink into the lower to middle 60s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 250 PM CDT Thu Sep 18 2025 Lingering shower and thunderstorm chances this weekend: With the cold front clear through most of the area, coverage of showers and thunderstorms should be much less and confined to the eastern and southern parts of the CWA Friday. The next greater chance of rain and thunderstorms looks to be late Friday night into Saturday morning as the right entrance region of the 300 mb jet dives ESE through the Middle Mississippi River Valley, and the left entrance region of another jet streak slowly enters the Red River Valley. In between these, warm air advection and isentropic upglide within a strengthening low- level jet will occur, which could force a complex of showers and thunderstorms across east Kansas and southwest Missouri Friday night into Saturday morning. Severe chances are a bit uncertain with this system. Furthermore, the evolution of this system will determine the extent and behavior of showers and thunderstorm chances Saturday, though with lingering instability and any outflow boundaries, showers and thunderstorms are possible again (15-40% chance). More seasonal temperatures into the weekend and early next week: Following the cold front, more seasonal temperatures are expected to arrive Saturday with highs in the upper 70s across our western area, and in the middle 80s across our eastern area. Lows are still expected to be mild in the lower to middle 60s. These temperatures are expected through Monday before another cold front *may* move through Monday night. Deterministic forecast lows Tuesday and beyond are in the middle 70s with lows in the middle 50s. However, LREF members and ensemble clusters portray a whole wide range of scenarios and uncertainty in the exact weather pattern next week. There seems to be good agreement in a pretty prominent trough dropping through the central CONUS at some point next week, however, the clusters range a lot in timing, shaped, intensity, and how far south it digs. As a result, while deterministic forecast lows are in the middle to upper 70s, they could be as high as the middle 80s (which is still seasonable), or as low as the lower 70s. Additional rain chances will occur next week: The uncertainty in clusters also brings very wide-ranging solutions in terms of rain chances. As a result of the widely differing members, rain chances are broad-brushed at 30-50% chance Monday through Thursday. Deterministic models suggest instability will be present at least through Wednesday, so thunderstorms can be expected with any rainy day. There is potential for at least one day for more widespread rain: Given the large amount of uncertainty, it is possible that some of the days with rain chances are for the most part dry. Many clusters have one solution with widespread rainfall each day Monday through Thursday, but also have a solution with dry weather for each of those days. A lot of these differences come down to the behavior of the prominent trough that is modeled. An earlier arrival will push most of the rain chances toward the beginning of the week. A later arrival will push most of the rain chances toward the middle of the week. Then, a slower progression of the trough would bring the potential for more of a washout-type rain day, while a faster progression would bring more of a severe thunderstorm threat, given the timing of the passage aligns with sufficient instability. Deterministic models have pointed to enough shear with the tough for organized severe weather should the passage align with the greatest instability. All that being said, while there are rain chances everyday, data supports for at least on of the days next week to see more widespread rainfall in the wake of an increasing drought. From a grand ensemble standpoint, the best chance for one of these widespread rainfall days would be sometime between Sunday night and Tuesday evening. Trends will continue to be monitored. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1240 PM CDT Thu Sep 18 2025 There is increasing confidence in a broken line of thunderstorms developing somewhere along or east of I-49 after 19Z. For this reason, included a PROB30 at JLN, though it is possible storms develop east of the site. There's a better 60-70% chance for the storms to impact SGF sometime between 22-02Z. These storms may be capable of producing wind gusts up to 50 kts and hail up to the size of quarters, though most storms will produce heavy rain, lightning, and mildly gusty westerly winds. After the storms clear, winds are forecast to become light and southerly, with the 20-40% chance for lingering isolated showers at all TAF sites, though visibility and cigs should stay VFR for the rest of the period. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Price LONG TERM...Price AVIATION...Price
Hazardous weather outlook, Sep 18, 2:53 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 253 PM CDT Thu Sep 18 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192000- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 253 PM CDT Thu Sep 18 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Marginal hail risk. Slight thunderstorm wind damage risk. Limited lightning risk. Limited excessive rainfall risk DISCUSSION... Scattered thunderstorms are ongoing and will continue into the afternoon and evening across the area. The strongest storms will be capable of producing damaging winds up to 60 mph and hail to the size of quarters to half dollars. Frequent lightning and locally heavy rainfall will also be possible, with localized amounts up to 2-3 inches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional chances for thunderstorms will occur off an on Friday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening for southwest Missouri, especially along the Highway 65 corridor. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Price
In the hours before
Special weather statement, Sep 18, 3:56 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
356 PM CDT Thu Sep 18 2025
MOZ090-094-182130-
Greene MO-Lawrence MO-
356 PM CDT Thu Sep 18 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAWRENCE AND
SOUTHWESTERN GREENE COUNTIES THROUGH 430 PM CDT...
At 356 PM CDT, Doppler radar was tracking a strong thunderstorm near
Billings, or near Republic, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brookline, Halltown, and Bois D'arc.
This includes Interstate 44 between mile markers 57 and 68, and
between mile markers 70 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3713 9369 3729 9359 3721 9336 3710 9356
3710 9360 3707 9361
TIME...MOT...LOC 2056Z 220DEG 10KT 3713 9359
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MeltoSpecial weather statement, Sep 18, 4:02 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
402 PM CDT Thu Sep 18 2025
MOZ088-093-094-182130-
Jasper MO-Newton MO-Lawrence MO-
402 PM CDT Thu Sep 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NEWTON...
SOUTHWESTERN LAWRENCE AND SOUTHEASTERN JASPER COUNTIES THROUGH 430 PM
CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Granby, or 13 miles west of Monett, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monett, Sarcoxie, Pierce City, Freistatt, Wentworth, La Russell, and
Ritchey.
This includes Interstate 44 between mile markers 27 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.
&&
LAT...LON 3689 9421 3699 9425 3721 9405 3695 9384
3693 9399 3693 9406 3691 9407
TIME...MOT...LOC 2101Z 241DEG 14KT 3697 9416
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MeltoSpecial weather statement, Sep 18, 4:05 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
405 PM CDT Thu Sep 18 2025
MOZ066-067-078-182130-
Vernon MO-Cedar MO-St. Clair MO-
405 PM CDT Thu Sep 18 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN CEDAR...WESTERN ST. CLAIR
AND EASTERN VERNON COUNTIES THROUGH 430 PM CDT...
At 405 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Schell City to near El Dorado Springs to
13 miles north of Golden City. Movement was northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
El Dorado Springs, Appleton City, Montevallo, Schell City, Jerico
Springs, Harwood, Olympia, Wagoner, Tiffin, Johnson City, Taberville,
Filley, Cedar Springs, and Monegaw Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Missouri.
&&
LAT...LON 3821 9385 3767 9381 3760 9407 3764 9408
3764 9413 3768 9419 3803 9423 3806 9413
3804 9411 3805 9410 3803 9408 3803 9406
3821 9405
TIME...MOT...LOC 2105Z 227DEG 20KT 3807 9413 3793 9404 3758 9404
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MeltoSpecial weather statement, Sep 18, 4:28 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
428 PM CDT Thu Sep 18 2025
MOZ078-182200-
Cedar MO-
428 PM CDT Thu Sep 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CEDAR COUNTY
THROUGH 500 PM CDT...
At 428 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stockton, moving north at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stockton Lake, Stockton State Park, Stockton, Umber View Heights,
Bearcreek, Caplinger Mills, and Arnica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.
&&
LAT...LON 3774 9363 3774 9362 3764 9363 3758 9371
3758 9386 3779 9388 3782 9363
TIME...MOT...LOC 2128Z 170DEG 7KT 3763 9379
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MeltoSpecial weather statement, Sep 18, 4:31 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
431 PM CDT Thu Sep 18 2025
MOZ102-103-182200-
Barry MO-Stone MO-
431 PM CDT Thu Sep 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN STONE AND EAST CENTRAL
BARRY COUNTIES THROUGH 500 PM CDT...
At 431 PM CDT, Doppler radar was tracking a strong thunderstorm over
Galena, or 12 miles northwest of Kimberling City, moving northeast at
10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Table Rock Lake, Crane, Galena, Mccord Bend, Hurley, Cape Fair,
Wheelerville, Elsey, and Ponce de Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.
&&
LAT...LON 3675 9366 3699 9358 3687 9334 3682 9334
3672 9349
TIME...MOT...LOC 2131Z 214DEG 11KT 3681 9352
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MeltoLocal storm report, Sep 18, 4:53 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
453 PM CDT Thu Sep 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM Hail 1 NE Sarcoxie 37.08N 94.11W
09/18/2025 M0.88 Inch Jasper MO Emergency Mngr
&&
TitusThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 16 min |
| Sep 18, 3:26 PM CDT | Special Weather Statement | SGF | Barton | 34 min |
| Sep 18, 3:52 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 10 min |
| Sep 18, 3:56 PM CDT | Special Weather Statement | SGF | Greene | 34 min |
| Sep 18, 4:02 PM CDT | Special Weather Statement | SGF | Lawrence | 28 min |
| Sep 18, 4:05 PM CDT | Special Weather Statement | SGF | Cedar | 25 min |
| Sep 18, 4:28 PM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Sep 18, 4:31 PM CDT | Special Weather Statement | SGF | Stone | 29 min |
| Sep 18, 4:48 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 42 min |
| Sep 18, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 24 min |
| Sep 18, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 24 min |
| Sep 18, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 29 min |
| Sep 18, 5:26 PM CDT | Special Weather Statement | SGF | Camden | 34 min |
| Sep 18, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden | 29 min |
| Sep 18, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 41 min |
| Sep 18, 5:53 PM CDT | Areal Flood Advisory | SGF | Greene | 6 hr |
| Sep 18, 5:53 PM CDT | Special Weather Statement | SGF | Greene | 37 min |
| Sep 18, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.